# SDR ASOA20140305023

- Difficulty date: March 5, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145LR
- Aircraft serial: 145149
- Aircraft time: 35,895 hours, 27,042 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 30086011
- Part serial: Y10722
- Condition: Inoperative
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT DIVERSION, GEN 4 OFF BUSS.  R & R NR 4 GENERATOR IAW AM 24-31-00.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
